# SDR MWEA98325

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910140
- Condition: Corrosion
- Location: Bs 457-489
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CUSP WEB FROM FS 457 TO 489 RBL 54 HAS CORROSION.  CORROSION BLENDED OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER.
